MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE PLUS LANCETS; LANCET, BLOOD

TRIVIDIA HEALTH INC TRUE PLUS LANCETS; LANCET, BLOOD
Model Number LCT, TP NPD 33G 100CT50/CASE MULTICOLOR
Medical Device Problem Codes Component Missing (2306); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Lancets were not returned for evaluation.Note: manufacturer contacted customer in several follow-up e-mails to ensure that the initial concern is resolved - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint via e-mail for the trueplus 33g lancets.Customer stated that she had experienced pain after using the lancet, and that the lancet had two needles (double needle).Customer also stated that a few weeks prior one of the lancets had been missing the needle.No medical intervention related to the use of the product was reported.Customer did not provide contact telephone number; email response had been sent to customer.
 
Additional Manufacturer Narrative
Sections with additional information as of 05-oct-2021: h6: updated fda's type of investigation, investigation findings, and investigation conclusions.H10: lancets were not returned for investigation.Complaint was forwarded to supplier quality based on complaint's description for investigations, no product was returned to thi, internal evaluation has been completed by the manufacturer, reported defect not reproduced on retention samples added most likely underlying root cause: mlc-009-use error caused or contributed to event.

Brand Name
TRUE PLUS LANCETS
Common Device Name
LANCET, BLOOD
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key12384751
Report Number1000113657-2021-00520
Device Sequence Number3528289
Product Code FMK
UDI-Device Identifier00021292004484
UDI-Public021292004484
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/18/2025
Device Model NumberLCT, TP NPD 33G 100CT50/CASE MULTICOLOR
Device Lot Number200572NM
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/05/2021
Initial Date Received by Manufacturer 08/05/2021
Supplement Date Received by Manufacturer09/06/2021
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1